Skip to Content

Can taking bupropion, olanzapine and tizanidine cause sleep walking?

Responses (2)

Anonymous 14 Feb 2013

Hello Leavco. Yes the trio very possibly could. (given the dose of each drug) Regards pledge

Delila 15 Feb 2013

Hi, i agree with Pledge. Bupropion especially has been linked to sleep walking. Something else to consider is the seizure risk due to interactions between your medications, were you aware of this? I have added a link...
https://www.drugs.com/interactions-check.php?drug_list=440-0,1744-0,2205-0
It wasn't until being on my combination of medications for 2 years + that my (new) doctor warned me that i am at high risk of Serotonin syndrome, so i am gradually reducing my medication at the moment. Maybe, if your med's are creating undesired side effects, it could be the time to talk to your doctor about considering changing something?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions